Composition : PhenylEphrine 5mg + Cpm 2mg Drops
Packing : 30ml With Carton
Price : Rs.Quick Enquiry
The drops are used for treating the common cold and allergies. Belonging to the anti-allergic the medication helps in providing relief to the children from the cold, allergies, and breathing problems. Often the child becomes uncomfortable due to the allergies. The effect of the allergy varies from child to child. Some children get into contact with the allergies very early and are not able to cure themselves, while some are able to cure themselves of the allergies.
The combination of Phenylephrine & Chlorpheniramine Maleate helps in curing the child of allergies, the common cold as well as breathing problems including sinusitis and bronchitis. Each supplement of the medication is helpful in making the child comfortable. Being an anti-allergic & antihistamine, the release of the histamine is blocked with the help of Chlorpheniramine Maleate. The histamine which is released from the body is the main cause of allergies to grow. As a decongestant, the stuffy nose is reduced as the blood vessels are shrined in the nasal passages with the help of Phenylephrine. The combination of the medication helps in reducing the symptoms that help the allergies to grow.
The use a combination of the medication is to be administered under the guidance of the doctor. The person should not create panic if the child experiences the side effects after the use of the medication. If the person feels that his child is feeling uncomfortable due to the side effects then the doctor should be consulted immediately. The person is advised not to give the dose on his own as the dose is based on the medical condition of the child.
The use of the combination is helpful in treating the infections which are caused by allergies including the common cold. When both the supplements combine together then the child gets relief from the allergies. If the child is suffering from the common cold symptoms including runny nose, congestion, watery eyes, sneezing, etc then the use of this combination of medication is helpful in providing relief to the child. The combination of the medication effectively works in treating the allergies so that the child becomes comfortable and lives a healthy life.
As the medication is available in the liquid form so the person is advised to measure the drop with the measuring cup that is available with the pack. The person is advised not to measure the liquid with the household spoon. The child should be given an equal amount dose of the liquid as suggested by the doctor.
Panic should not be created if the child suffers from the side effects after the use of the medication. As the side effects that occur are mostly common and disappear on their own. The side effects that can occur are as follows :
During the treatment, there are certain precautions that the person should consider. The precautions that the person should consider for his child are as follows:
The person is advised not to give the medication to the child if he is suffering from an allergy to the ingredients of the medication
If the child is suffering from the cardiovascular disease, asthma, kidney, etc then the person should consult the doctor
Before the use of the medication, the person is advised to tell the doctor if his child is taking any other medications
Q. What should the person do if he misses giving the dose of Phenylephrine 5mg + Chlorpheniramine drops to his child?
A. The person is advised to give the missed dose to the child as soon as he remembers. Giving the missed dose can make the dose get doubled. If the person thinks that the time for the next scheduled dose is near then the missed dose should be skipped and the scheduled dose should be given. To make the dose more effective the person is advised not to double the dose.
Q. Is this a habit-forming medication?
A. No, this is not a habit-forming medication but the person is advised to give the same amount of the dose at the same time interval as advised by the doctor.